MathSciNet Relay Station
MathSciNet bibliographic data
MR2018577 37K10 (37K60 39A70)
Grünbaum, F. Alberto; Iliev, Plamen A noncommutative version of the bispectral problem. J. Comput. Appl. Math. 161 (2003), no. 1, 99–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement